Two dichotomy theorems on colourability of non-analytic graphs

Volume 154 / 1997

Vladimir Kanovei Fundamenta Mathematicae 154 (1997), 183-201 DOI: 10.4064/fm-154-2-183-201

Abstract

We prove:  Theorem 1. Let κ be an uncountable cardinal. Every κ-Suslin graph G on reals satisfies one of the following two requirements: (I) G admits a κ-Borel colouring by ordinals below κ; (II) there exists a continuous homomorphism (in some cases an embedding) of a certain locally countable Borel graph $G_0$ into G.  Theorem 2. In the Solovay model, every OD graph G on reals satisfies one of the following two requirements: (I) G admits an OD colouring by countable ordinals; (II) as above.

Authors

  • Vladimir Kanovei

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image